# SDR SWAA2024052881425

- Difficulty date: May 2, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,755 hours, 39,229 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER I/B BALANCE LWR T/E ACCESS PANEL 343AB 2 AFT ANGLE METAL SEALS WITH BROW COVERS DETERIORATED..<[01] REMOVED AND REPLACED FWD AND AFT ANGLE METAL SEAL (PART#186A3004-4 AND 186A3004-18) FROM PANEL 343AB RIGHT HORIZONTAL STABILIZER I/B BALANCE LWR T/E PER B737-700 SRM 51-40-02-0G-0.;[02] VERIFIED AND INSPECTED STEP#1.
